Singularly perturbed, transmission parabolic problems

TitleSingularly perturbed, transmission parabolic problems
Publication TypeConference Proceedings
Year2004
AuthorsMorosanu, Gheorghe
Refereed DesignationRefereed
Conference NameInternational Conference on Boundary and Interior Layers, Toulouse, France, 2004
VolumeComputational and Asymptotic Methods
Pages1 - 6
Date Published2004
PublisherONERA
Place of PublicationToulouse
LanguageEnglish
Unit: 
Department of Mathematics and its Applications
File attachment: